American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55R65) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] David A. Miller. Strongly stratified homotopy theory. Trans. Amer. Math. Soc. 365 (2013) 4933-4962.
Abstract, references, and article information   
View Article: PDF

[2] Ronald G. Douglas and Gadadhar Misra. Equivalence of quotient Hilbert modules--II. Trans. Amer. Math. Soc. 360 (2008) 2229-2264. MR 2366981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] R. J. Daverman. Codimension 2 nonfibrators with finite fundamental groups. Proc. Amer. Math. Soc. 127 (1999) 881-888. MR 1646311.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] W. G. Dwyer and C. W. Wilkerson. Diagrams up to cohomology . Trans. Amer. Math. Soc. 348 (1996) 1863-1883. MR 1340172.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Bruce Hughes. Geometric topology of stratified spaces. Electron. Res. Announc. Amer. Math. Soc. 2 (1996) 73-81. MR 1412945.
Abstract, references, and article information   
View Article: PDF

[6] Joel L. Jones. A Concordance Extension Theorem. Trans. Amer. Math. Soc. 348 (1996) 205-218. MR 1303122.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Y. H. Im. Approximation of approximate fibrations by bundle maps . Trans. Amer. Math. Soc. 339 (1993) 279-295. MR 1179397.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Steven C. Ferry. Alexander duality and Hurewicz fibrations . Trans. Amer. Math. Soc. 327 (1991) 201-219. MR 1028308.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Robert J. Daverman. Manifolds with finite first homology as codimension $2$ fibrators . Proc. Amer. Math. Soc. 113 (1991) 471-477. MR 1086581.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] C. Bruce Hughes. Bounded homotopy equivalences of Hilbert cube manifolds . Trans. Amer. Math. Soc. 287 (1985) 621-643. MR 768729.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Anthony Karel Seda. Integral representation of linear functionals on spaces of sections . Proc. Amer. Math. Soc. 91 (1984) 549-555. MR 746088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Jerrold Siegel and Frank Williams. Variational invariants of Riemannian manifolds . Trans. Amer. Math. Soc. 284 (1984) 689-705. MR 743739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] C. Morgan. Characterizations of $\mathcal{F}$-fibrations . Proc. Amer. Math. Soc. 88 (1983) 169-172. MR 691302.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] T. A. Chapman and Steve Ferry. Constructing approximate fibrations . Trans. Amer. Math. Soc. 276 (1983) 757-774. MR 688976.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] D. S. Coram and P. F. Duvall. Finiteness theorems for approximate fibrations . Trans. Amer. Math. Soc. 269 (1982) 383-394. MR 637696.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] T. A. Chapman. Approximation results in topological manifolds. Memoirs of the AMS 34 (1981) MR 634341.
Book volume table of contents

[17] D. S. Coram and P. F. Duvall. A Hurewicz-type theorem for approximate fibrations . Proc. Amer. Math. Soc. 78 (1980) 443-448. MR 553392.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Steve Ferry. A stable converse to the Vietoris-Smale theorem with applications to shape theory . Trans. Amer. Math. Soc. 261 (1980) 369-386. MR 580894.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] R. E. Goad. Approximate torus fibrations of high dimensional manifolds can be approximated by torus bundle projections . Trans. Amer. Math. Soc. 258 (1980) 87-97. MR 554320.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia